Nagoya Mathematical Journal

Imbedding a regular ring with identity

Nenosuke Funayama

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 27, Part 1 (1966), 61-64.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801614

Mathematical Reviews number (MathSciNet)
MR0195885

Zentralblatt MATH identifier
0143.05402

Subjects
Primary: 16.56

Citation

Funayama, Nenosuke. Imbedding a regular ring with identity. Nagoya Math. J. 27 (1966), no. 1, 61--64. https://projecteuclid.org/euclid.nmj/1118801614


Export citation

References

  • [1] L. Fuchs and I. Halparin, On the embedding of a regular ring in a regular ring with identity, Fundamenta Mathematicae LIV (1964), pp. 287-290. Yamagata University